MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515107
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that one protector p53 has been found experiencing flow issues during use.The following has been provided by the initial reporter: when drawing cisplatin, the protector was hard draw.Even drew the drug, air got mixed.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was returned to our quality team for investigation.The product was inspected, no damaged was noted but a leak was identified between the protector and vial.The protector was reconnected, the expansion bladder worked properly and liquid could move to the vial and back without issue.It was noted that the sideburns from the protector were not properly attached to the vial.A device history review was performed for reported lot 1604016, no deviations or non-conformances related to the reported issues were identified during the manufacturing process.Three retained samples of the same lot were used for additional evaluation.Functional testing was performed, connecting the protector sample to both a vial, injector, and syringe per the instructions for use provided with the product.In all cases, the protector properly snapped onto the vial, the liquid was able to be drawn from the vial with no leaks, and the product functioned as intended.Based on the available information we are not able to determine a root cause at this time.
 
Event or Problem Description

Brand Name
PROTECTOR P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8874446
Report Number3003152976-2019-00513
Device Sequence Number19512056
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Catalogue Number515107
Device Lot Number1604016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;